|kaletra truvada make me gain weight.
Apr 12, 2009
how can i loose weight from kaletra and truvada ,if i make liosculpture will reduce fat what solution ,there is to loose from legs and belly and arms?
Response from Dr. Henry
The degree of fat gain from Kaletra + Truvada is generally modest for most patients compared to many other regimens. You should discuss with your HIV doc whether liposuction would be of any benefit to you. Much of the excess fat is intra-abdominal and not accessible to liposuction. Fat gain due to HIV treatment has been less of a problem for most patients compared to fat loss. Many patients will gain 5-10 pounds of so of fat with initiation of effective HIV treatment. Fat gain has a strong genetic component as well as links to diet and exercise levels so an overall assessment of other risk factors is important to determine what if anything can be done for an individual patient. This topic remains very frustrating in the general population (HIV-)as well. KH
atripla ana vitamins
Rash from Atripla?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.